Douglas F. Rall
Douglas F. Rall
Verified email at furman.edu - Homepage
Title
Cited by
Cited by
Year
Topics in graph theory: Graphs and their Cartesian product
W Imrich, S Klavzar, DF Rall
CRC Press, 2008
1902008
Rainbow domination in graphs
B Brešar, MA Henning, DF Rall
Taiwanese Journal of Mathematics 12 (1), 213-225, 2008
1682008
Domination game and an imagination strategy
B Brešar, S Klavžar, DF Rall
SIAM Journal on Discrete Mathematics 24 (3), 979-991, 2010
1492010
Vizing's conjecture: a survey and recent results
B Brešar, P Dorbec, W Goddard, BL Hartnell, MA Henning, S Klavžar, ...
Journal of Graph Theory 69 (1), 46-76, 2012
1422012
Broadcast chromatic numbers of graphs
W Goddard, SM Hedetniemi, ST Hedetniemi, JM Harris, DF Rall
Ars Combinatoria 86, 33-50, 2008
1292008
On location-domination numbers for certain classes of graphs
DF Rall, PJ Slater
Congr. Numer 45, 97-106, 1984
1181984
Associative graph products and their independence, domination and coloring numbers
R Nowakowski, D Rall
Discussiones Mathematicae Graph Theory 16 (1), 53-79, 1996
1111996
Bounds on the bondage number of a graph
BL Hartnell, DF Rall
Discrete Mathematics 128 (1-3), 173-177, 1994
1091994
On the packing chromatic number of Cartesian products, hexagonal lattice, and trees
B Brešar, S Klavžar, DF Rall
Discrete Applied Mathematics 155 (17), 2303-2311, 2007
1002007
Domination in Cartesian products: Vizing’s conjecture
B Hartnell, DF Rall
Domination in Graphs Advanced Topics, 163-190, 2017
902017
Total domination in categorical products of graphs
D Rall
Discussiones mathematicae graph theory 25 (1-2), 35-44, 2005
812005
On dominating the Cartesian product of a graph and K₂
B Hartnell, D Rall
Discussiones Mathematicae Graph Theory 24 (3), 389-402, 2004
762004
Total version of the domination game
MA Henning, S Klavžar, DF Rall
Graphs and Combinatorics 31 (5), 1453-1462, 2015
732015
Distance-balanced graphs
J Jerebic, S Klavžar, DF Rall
Annals of Combinatorics 12 (1), 71-79, 2008
722008
Graphs with unique minimum dominating sets
G Gunther, B Hartnell, LR Markus, D Rall
Congressus Numerantium, 55-64, 1994
571994
On the total domination number of Cartesian products of graphs
MA Henning, DF Rall
Graphs and Combinatorics 21 (1), 63-69, 2005
562005
Domination game played on trees and spanning subgraphs
B Brešar, S Klavžar, DF Rall
Discrete Mathematics 313 (8), 915-923, 2013
542013
On the packing chromatic number of some lattices
AS Finbow, DF Rall
Discrete Applied Mathematics 158 (12), 1224-1228, 2010
532010
Limited packings in graphs
R Gallant, G Gunther, BL Hartnell, DF Rall
Discrete Applied Mathematics 158 (12), 1357-1364, 2010
512010
The 4/5 upper bound on the game total domination number
MA Henning, S Klavžar, DF Rall
Combinatorica 37 (2), 223-251, 2017
502017
The system can't perform the operation now. Try again later.
Articles 1–20